# SDR SWIA201333144

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,358 hours, 24,426 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: K

## Discrepancy

RECEIVED HYDRAULIC 3 LOW PRESS CAUTION, DURING GEAR RETRACTION GEAR DID NOT COME UP RIGHT AWAY.  RECEIVED NOSE DOOR WARNING, THEN ANTI-SKID AND BRAKE CAUTIONS, FOLLOWED BY GEAR DISAGREEMENT WARNING.  ALL CLEARED IN CLIMB.  (FLT 6529)  REMOVED AND REPLACED THE NLG PRIORITY VALVE IAW AMM.  PERFORMED SYSTEM TEST OF THE LANDING GEAR PRIORITY VALVES IAW AMM.  OPS CHECK GOOD.  RE-RACKED ANTI-SKID COMPUTER AND TESTED GOOD.  GEAR SWINGS, EMERGENCY EXTENSION CHECK, NORMAL GEAR CHECKS, LANDING GEAR AND HYDRAULICS CHECKS GOOD.  NO WARNING MESSAGES NOTED, TEST GOOD.
